Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

My 6 yr old male cat was diagnosed w/diabetes about a month ago. His blood glucose was 582. I immediately started him on Wellness canned food. In 4wks glucose was down to 353. I then started him on the Dia-IonX. Because glucose was so high I gave him 1/2 tsp twice a day. The morning after the 3rd day he had a huge patch of hair missing on his right ribcage belly and part of his leg. I immediately changed his dose to once a day. I cannot, at this point tell if the hairloss is stopping or getting worse. Is this normal? Safe? Is the product causing this? What do I do? He seems to feel ok and his behavior hasn't changed. I'm just a little worried because one day his fur was there and the next day it was gone. I have a picture of the cat to send to you for your review, as well. Please advise. -Jackie-

Smartliving Guest asked this
October 23, 2012 at 12:55 PM

A:

Coaches
1

Dear Jackie,

I think the hair loss has more do do with his high blood sugar levels. From the way you described it, he may have had a sensation and pulled the fur out. Are you using any insulin at all? When was his last blood glucose reading and what number was it?

I prefer to give Dia-IonX at the rate of 10 drops twice daily for cats in the early stages. This would be less than what you are giving.

Please let me know what you see.

Best regards,

Dr. Char

www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
October 23, 2012 at 4:37 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Cat

Short URL: https://www.smartlivingnetwork.com/q2263

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback